# SDR SWAA2022022237889

- Difficulty date: August 15, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 21,098 hours, 9,130 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140EF HAS CORROSION ALONG EDGES. / REPLACED AFT CARGO FLOOR PANEL 140EF IAW AIPC 25-52-10-19 P/N 453A2610-58 WN8267 & DWG 453A2610 REV D
